# SDR MALA050665

- Difficulty date: August 18, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 14,401 hours, 13,965 cycles
- Engine: Lyc LF5071H
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 216362040
- Condition: Damaged
- Location: Fuel Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, NR 4 FIRE BELL AND CAUTION ILLUMINATED.  SECURED ENGINE VIA ENGINE FIRE EMERGENCY CHECK LIST.  NO VISUAL INDICATION OF FIRE NR 1 BOTTLE USED.  REPLACED FUEL MANIFOLDS IAW TASK CARD 7310-501, PN 2-163-620-40, SN ON 972495400218 AND PN 2-163-620-39, SN ON 14-517.  LEAK CHECKS GOOD.  REMOVED AND REPLACED NR 1 FIRE BOTTLE.
